Гранична теорема для багатовимірного рівняння відновлення / Ярова О. А., Єлейко Я. І. (2022)
Ukrainian

English  Cybernetics and Systems Analysis   /     Issue (2022, 58 (1))

Yarova O.A., Yeleyko Y.I.
Limit theorem for multidimensional renewal equation

The multidimensional renewal equation in matrix form is considered. The renewal equation for the process with independent increments and states of the Markov process is found. The renewal function is investigated. The limit theorem for the renewal equation is proved. © 2022, Springer Science+Business Media, LLC, part of Springer Nature.

Keywords: Markov process, process with independent increments, renewal equation, renewal function, weak convergence, Limit theorem, Matrix forms, Process with independent increment, Renewal equation, Renewal functions, Weak convergence, Markov processes


Download publication will be available after 03/01/2024 р., in 7 days

Cite:
Yarova O.A., Yeleyko Y.I. (2022). Limit theorem for multidimensional renewal equation. Cybernetics and Systems Analysis, 58 (1), 166–169. doi: https://doi.org/10.1007/s10559-022-00443-4 http://jnas.nbuv.gov.ua/article/UJRN-0001301515 [In Ukrainian].


 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна